DBLP BibTeX Record 'journals/jcc/GallegosCLCS05'

@article{DBLP:journals/jcc/GallegosCLCS05,
  author    = {Ana Gallegos and
               Ramon Carb{\'o}-Dorca and
               Fran\c{c}ois Lodier and
               Eric Canc{\`e}s and
               Andreas Savin},
  title     = {Maximal probability domains in linear molecules},
  journal   = {Journal of Computational Chemistry},
  volume    = {26},
  number    = {5},
  year      = {2005},
  pages     = {455-460},
  ee        = {http://dx.doi.org/10.1002/jcc.20180},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}